# SDR GTIA2018012202355

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 6,714 hours, 2,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS COULD DETECT AN ODOR DURING DESCENT.  FOLLOWED TSM 05-50-00 TO ISOLATE ODOR FOUND NO ODOR FROM EITHER PACK UNDER APU BLEED OR INDIVIDUAL ENG BLEED. ENGINE RUNS IAW AMM 71-00-00.
